MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT C4000 PROCESSING MODULE (INTEGRATED); ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT C4000 PROCESSING MODULE (INTEGRATED); ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 02P24-40
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information was included.Additional patient details were not provided.
 
Event or Problem Description
The customer reported a falsely elevated magnesium result generated on an architect c4000 analyzer for one patient.Sid (b)(6) initial result = 5.98 mg/dl, repeat results = 1.98 mg/dl and 1.90 mg/dl (normal range 1.6-2.5 mg/dl).There was no impact to patient management.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Abbott service inspected the instrument and replaced the cuvette dry tip, which resolved the issue.Issue resolution was verified with a passing precision run.No additional discrepant results were reported since the part was replaced.The instrument service history review revealed no additional tickets associated with discrepant/erratic patient results.A review of trending data associated with the cuvette dry tip did not identify a trend.A review of complaint and trending data for the architect c4000 system did not identify any similar issues as described in the complaint.Review of manufacturing documentation did not identify any potential non-conformances or nonconformances for the cuvette dry tip.Labeling was reviewed and adequately addresses the complaint issue.Based on the investigation, no systemic issue or deficiency was identified for the architect c4000, (b)(6).

Brand Name
ARCHITECT C4000 PROCESSING MODULE (INTEGRATED)
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key23757271
Report Number3016438761-2025-00707
Device Sequence Number10150324
Product Code JJE
UDI-Device Identifier00380740003753
UDI-Public(01)00380740003753
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number02P24-40
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/21/2025
Supplement Date Received by Manufacturer12/27/2025
Initial Report FDA Received Date12/09/2025
Supplement Report FDA Received Date12/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CC MAGNESIUM (1000T), 03P68-24,; CC MAGNESIUM (1000T), 03P68-24,
Patient SexUnknown